# SDR DALA14010390660

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 76,867 hours, 35,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND WRONG BATTERY INSTALLED AT L4 DOOR SLIDE LIGHTNING HARNESS.  R & R SLIDE POWER UNIT.
